Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

No, it actually causes something called tane burn and most people while on accutane experience that. You get very pink or red from the dryness it causes. You can google it or just look at the accutane logs here, lots of people have accutane induced redness

Share this post


Link to post
Share on other sites

No, it actually causes something called tane burn and most people while on accutane experience that. You get very pink or red from the dryness it causes. You can google it or just look at the accutane logs here, lots of people have accutane induced redness

Same.

also, sometimes the dryness is so severe that a dark patchiness in some places(or all over) happens.

it gets better with time after the course.

for me, its been almost a year and i have very slight tinge in some places(which were dark brown then)..i keep wandering if this is gonna stay forever.

its not that noticeable unless someone is toooooooo close but anyway.

so be careful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×